# SDR AWXA0001743

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON APB INTERIOR SKIN AND LAP SEAM STIFFENERS AFT STA 1016 BL 0 AND BELLY.  REPAIRED APB SKIN IAW S/B 737-53A1075 AND DWG 65C28106 IAW AWA ER 03-5312-01120-ES1.
